Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 73, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Sep 22, 2017, 2:45 PM EDT for Alger County, Delta County, Schoolcraft County, Michigan. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2017, 2:45 PM EDT (18:45 UTC)
- Expired
- Sep 22, 2017, 3:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alger County, MI, Delta County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 70 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1154 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
905
WUUS53 KMQT 221845
SVRMQT
MIC003-041-153-221930-
/O.NEW.KMQT.SV.W.0073.170922T1845Z-170922T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
245 PM EDT FRI SEP 22 2017
The National Weather Service in Marquette has issued a
* Severe Thunderstorm Warning for...
Northeastern Delta County in south central Upper Michigan...
Northwestern Schoolcraft County in east central Upper Michigan...
Alger County in north central Upper Michigan...
* Until 330 PM EDT
* At 244 PM EDT, severe thunderstorms were located along a line
extending from near Munising to near Trenary to near U.S. 41
between Trenary and Rapid River, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Munising, Miners Castle, Grand Island, Au Train, Chatham,
Shingleton, Steuben, Trenary, U.S. 41 between Trenary and Rapid
River, Isabella, Christmas and Forest Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4605 8639 4583 8662 4612 8721 4616 8718
4616 8711 4626 8712 4652 8693 4650 8614
TIME...MOT...LOC 1844Z 293DEG 33KT 4638 8672 4618 8685 4607 8696
HAIL...0.75IN
WIND...60MPH
$$
Titus2 follow-up statements
833
WWUS53 KMQT 221855
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
255 PM EDT FRI SEP 22 2017
MIC003-041-153-221930-
/O.CON.KMQT.SV.W.0073.000000T0000Z-170922T1930Z/
Delta MI-Schoolcraft MI-Alger MI-
255 PM EDT FRI SEP 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN DELTA...NORTHWESTERN SCHOOLCRAFT AND SOUTHWESTERN
ALGER COUNTIES...
At 255 PM EDT, severe thunderstorms were located along a line
extending from Miners Castle to 7 miles south of Munising to 9 miles
east of Trenary to 6 miles northwest of Rapid River, moving east at
30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Munising, Miners Castle, Grand Island, Shingleton, Steuben, Trenary,
U.S. 41 between Trenary and Rapid River, Isabella, Christmas, Forest
Lake, Chicago Lake and Cusino Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4606 8638 4583 8662 4610 8717 4624 8695
4638 8679 4651 8672 4650 8615
TIME...MOT...LOC 1855Z 289DEG 25KT 4650 8651 4630 8663 4616 8678 4599
8704
HAIL...1.00IN
WIND...60MPH
$$
Titus759
WWUS53 KMQT 221913
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
313 PM EDT FRI SEP 22 2017
MIC003-221923-
/O.CAN.KMQT.SV.W.0073.000000T0000Z-170922T1930Z/
Alger MI-
313 PM EDT FRI SEP 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ALGER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4606 8637 4583 8662 4601 8699 4613 8669
4616 8666 4616 8662 4620 8661 4633 8650
4633 8637 4650 8636 4650 8615
TIME...MOT...LOC 1913Z 290DEG 34KT 4642 8624 4622 8636 4608 8651 4591
8677
$$
MIC041-153-221930-
/O.CON.KMQT.SV.W.0073.000000T0000Z-170922T1930Z/
Delta MI-Schoolcraft MI-
313 PM EDT FRI SEP 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN DELTA AND NORTHWESTERN SCHOOLCRAFT COUNTIES...
At 313 PM EDT, severe thunderstorms were located along a line
extending from near M-28 between Shingleton and Seney to near Steuben
to 12 miles west of M-94 between Steuben and Manistique to 6 miles
northwest of Nahma, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Steuben, Isabella, Chicago Lake, Cusino Lake and Nahma Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4606 8637 4583 8662 4601 8699 4613 8669
4616 8666 4616 8662 4620 8661 4633 8650
4633 8637 4650 8636 4650 8615
TIME...MOT...LOC 1913Z 290DEG 34KT 4642 8624 4622 8636 4608 8651 4591
8677
HAIL...0.75IN
WIND...60MPH
$$
TitusWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 1:44 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Sep 22, 1:44 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Marquette MI 144 PM EDT Fri Sep 22 2017 .SHORT TERM...(Today and tonight) Issued at 504 AM EDT FRI SEP 22 2017 Tricky forecast today with convection potential through at least late morning. Hi-res models have been back and forth on when and if a line of showers and thunderstorms tracks across the U.P. If the storms do cross the area this could keep the temperatures a bit lower through at least the first half of the day. Today: Strong moisture transport/moisture convergence on the nose of a LLJ and along a warm front lifting northward through the area will continue to be the focus of showers and thunderstorms this morning. Some of the hi-res models try to develop an MCS over western MN early this morning and them shift it eastward into the west half of the area by mid morning into the early afternoon hours, but it may be tough for the storms to make it too far east into the U.P. with 850mb ridging in place along with diminishing LLJ/convergence and a bit lower MUCAPE over the east half of the U.P. Still worth keeping the mention of at least scattered showers and thunderstorms in the forecast through early afternoon. The moisture transport weakens throughout the day as the LLJ diminishes by mid to late morning and the associated convergence weakens and lifts to the northeast of the area. This should bring an end to the shower and thunderstorm activity across much of the area as a very warm nose of air slides in aloft by early to mid afternoon. In fact, 850 temps are progged to warm to around 25C by early afternoon, which will allow temperatures to warm into at least the mid 80s across much of the area. The exceptions will be over the east half of the U.P. down wind of Lake MI on southerly winds. On top of the hot temperatures today, increasing moisture, with dewpoints in the upper 60s to around 70, will make it feel very uncomfortable. Many locations will likely see heat index values around 90 or in the low 90s by mid to late afternoon. Tonight: A surface low over the Plains is expected to lift northeastward to the MN/Ontario border by 06Z/23. This along with another developing LLJ over the far western U.P./Western Lake Superior and much of norhtern MN will allow for increasing chance of showers and thunderstorms. Again, similar to last night into early Friday morning, the main area of concentraition will mostly likely be over northn MN; however, where the stronger moisture transport/convergence is likely to set up on the nose of the LLJ. Where thunderstorms do form, some of them may become strong to marginally severe as effective shear increases with LLJ development. The rest of the U.P. will remain capped and far enough away from the main system dynamics to force any showers and thunderstorms. .LONG TERM...(Saturday through Thursday) Issued at 455 AM EDT FRI SEP 22 2017 Models suggest that a slowly progressive but amplified pattern will prevail with a prominent mid/upper level ridge over the Great Lakes this weekend giving way to troughing by the middle of next week. Much above normal temps and dewpoints are expected into Monday with record highs and record high mins likely for many locations. Saturday into Sunday, even with a strong subsidence inversion under the 590 DM ridge over the region, forecast mixing to near 850 mb temps around 20C will support readings in the upper 80s over much of the area except downwind of Lake Michigan. Adding to the discomfort will be dewpoints into the mid and upper 60s. Low temps should also remain in the upper 60s with some downslope locations around 70. Capping should be strong to minimize shra/tsra chances, per NAM/ECMWF keeping the pcpn to the north and west. However, the frontal zone over ne MN into wrn Lake Superior by late Saturday may allow some shra/tsra into the far west from IWD to CMX by late Saturday into Saturday evening, per GEM/GFS/GEFS. Mon-Tue, shra/tsra chances should increase by late Monday into Monday night as the mid level trough advances into the plains and the front approaches. The best chance for rain is expected by Tuesday as a stronger shrtwv and associated low lifts ne near Lake Superior and drags the front through the area. Although temps will remain above normal, greater cloud cover will keep max readings mainly in the 70s Monday and the upper 60s to mid 70s Tuesday. Wed-Thu, Cooler/drier air should finally take over with breezy wnw winds behind the front. 850 mb temps dropping to around 1C along with wrap-around moisture will bring potential for some sct light showers. Highs will drop back into upper 50s to mid 60s Wed and the upper 50s by Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 132 PM EDT FRI SEP 22 2017 Challenging forecast in near term in regards to timing of convection moving across TAF sites. Also gusty southerly wake low winds to near 30 mph are developing behind the stronger convection and may continue into late afternoon. T-storms have moved mostly east of KIWD and KCMX but will affect KSAW through 20z with possible MVFR conditions before shower activity begins to taper off at all sites and VFR conditions finally prevail. Should be enough mixing from southerly winds to preclude fog development tonight and keep conditions VFR. A low-level wind max moving across the region will result in LLWS at all TAF sites tonight into early Sat. && .MARINE...(For the 4 AM Lake Superior forecast issuance) Issued at 504 AM EDT FRI SEP 22 2017 Low to mid 60s dewpoints sliding across Lake Superoior are expected to linger into early next week bringing patchy fog for several days across the lake. Some of the fog could be locally dense at times. Expect winds to generally be below 20 knots through the early part of next week under a weak pressure gradient. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...KEC LONG TERM...JLB AVIATION...Voss MARINE...KEC
Hazardous weather outlook, Sep 22, 5:50 AM EDT, 8 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 550 AM EDT Fri Sep 22 2017 MIZ001>007-009>014-084-085-231000- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 550 AM EDT Fri Sep 22 2017 /450 AM CDT Fri Sep 22 2017/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight Thunderstorms are possible today over the west half of Upper Michigan. An isolated severe thunderstorm, producing large hail, is possible over western Upper Michigan. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms are possible periodically over western Upper Michigan late Saturday through Sunday night. Any of the thunderstorms Saturday through Sunday night could produce very heavy rainfall. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-231000- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 550 AM EDT Fri Sep 22 2017 /450 AM CDT Fri Sep 22 2017/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight Thunderstorms are possible today over western Lake Superior. The strongest storms may produce some large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms are possible periodically over mainly western Lake Superior Saturday through Sunday night. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-231000- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 550 AM EDT Fri Sep 22 2017 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight Dense fog is expected this morning. See the latest Marine Weather Message for further details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. JLB
In the hours before
Local storm report, Sep 22, 1:34 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
134 PM EDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM HAIL 4 ESE CHAMPION 46.50N 87.89W
09/22/2017 E0.50 INCH MARQUETTE MI TRAINED SPOTTER
PEA TO DIME SIZE HAIL.
&&
BBSpecial weather statement, Sep 22, 1:34 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Marquette MI
1234 PM CDT FRI SEP 22 2017
MIZ010-011-221830-
Iron MI-Dickinson MI-
1234 PM CDT FRI SEP 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN IRON AND DICKINSON
COUNTIES UNTIL 130 PM CDT...
At 1232 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Squaw Lake to 7 miles
northeast of Tipler. Movement was east at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Iron Mountain, Kingsford, Crystal Falls, Norway, Felch, Channing,
Foster City, Sagola, Waucedah and Alpha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4575 8788 4576 8798 4579 8800 4578 8809
4581 8814 4587 8807 4589 8810 4592 8810
4596 8819 4595 8830 4602 8856 4642 8835
4642 8811 4625 8811 4625 8761 4590 8761
4589 8770 4572 8770 4572 8785
TIME...MOT...LOC 1732Z 274DEG 39KT 4636 8823 4599 8850
KluberLocal storm report, Sep 22, 2:02 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
202 PM EDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL 3 NE NEGAUNEE 46.53N 87.55W
09/22/2017 E0.25 INCH MARQUETTE MI OFFICIAL NWS OBS
PEA SIZE HAIL AT NWS MARQUETTE.
&&
BBLocal storm report, Sep 22, 2:08 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
208 PM EDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST 1 W TROWBRIDGE PARK 46.55N 87.46W
09/22/2017 E60 MPH MARQUETTE MI BROADCAST MEDIA
ESTIMATED 50-60 MPH WINDS.
&&
BBSpecial weather statement, Sep 22, 2:23 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Marquette MI
223 PM EDT FRI SEP 22 2017
MIZ005-006-011>014-085-221945-
Northern Schoolcraft MI-Marquette MI-Southern Schoolcraft MI-
Delta MI-Dickinson MI-Alger MI-Menominee MI-
223 PM EDT FRI SEP 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR DICKINSON...DELTA...MENOMINEE...
SOUTHEASTERN MARQUETTE...SCHOOLCRAFT AND ALGER COUNTIES UNTIL 345 PM
EDT/245 PM CDT/...
At 223 PM EDT/123 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Munising to 8 miles
west of Chatham to Kingsford. Movement was southeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Escanaba, Iron Mountain, Kingsford, Munising, Grand Marais, Miners
Castle, Chapel Lake, Grand Island, Gladstone, and Norway.
LAT...LON 4535 8788 4556 8783 4559 8778 4566 8783
4568 8778 4575 8788 4581 8814 4587 8807
4594 8812 4657 8741 4660 8696 4655 8684
4663 8669 4658 8657 4675 8619 4675 8585
4624 8587 4602 8655 4554 8726 4537 8766
TIME...MOT...LOC 1823Z 303DEG 25KT 4656 8633 4630 8710 4579 8807
KluberLocal storm report, Sep 22, 2:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
244 PM EDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND DMG 3 WNW GWINN 46.30N 87.50W
09/22/2017 MARQUETTE MI LAW ENFORCEMENT
POWER LINES DOWN--TIME ESTIMATED BY RADAR.
&&
BBThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 10:56 PM EDT | Marine Dense Fog Advisory | MQT | 11 hr | |
| Sep 22, 9:52 AM EDT | Special Marine Warning | MQT | 83 min | |
| Sep 22, 10:30 AM EDT | Special Weather Statement | MQT | 60 min | |
| Sep 22, 10:48 AM EDT | Special Weather Statement | MQT | Keweenaw | 42 min |
| Sep 22, 11:03 AM EDT | Special Marine Warning | MQT | 57 min | |
| Sep 22, 11:16 AM EDT | Severe Thunderstorm Warning | MQT | Gogebic | 59 min |
| Sep 22, 11:22 AM EDT | Special Weather Statement | MQT | Houghton, Keweenaw | 53 min |
| Sep 22, 11:31 AM EDT | Severe Thunderstorm Warning | MQT | Houghton, Keweenaw | 44 min |
| Sep 22, 11:45 AM EDT | Special Marine Warning | MQT | 60 min | |
| Sep 22, 11:48 AM EDT | Special Marine Warning | MQT | 57 min | |
| Sep 22, 12:05 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 55 min |
| Sep 22, 12:33 PM EDT | Special Weather Statement | MQT | Marquette | 57 min |
| Sep 22, 12:37 PM EDT | Special Weather Statement | MQT | Ontonagon | 53 min |
| Sep 22, 12:47 PM EDT | Severe Thunderstorm Warning | MQT | Baraga, Houghton, Iron | 58 min |
| Sep 22, 1:12 PM EDT | Special Marine Warning | MQT | 2 hr | |
| Sep 22, 1:23 PM EDT | Special Weather Statement | MQT | Marquette | 67 min |
| Sep 22, 1:34 PM EDT | Special Weather Statement | MQT | Dickinson | 56 min |
| Sep 22, 1:50 PM EDT | Severe Thunderstorm Warning | MQT | Marquette | 40 min |
| Sep 22, 2:23 PM EDT | Special Weather Statement | MQT | Alger, Delta, Dickinson, Menominee | 82 min |
| Sep 22, 2:25 PM EDT | Special Marine Warning | MQT | 2 hr | |
| Sep 22, 3:39 PM EDT | Special Weather Statement | MQT | Luce, Schoolcraft | 51 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.